Journal article icon

Journal article

Superposition of modes in a caricature of a model for morphogenesis.

Abstract:
In a model proposed for cell pattern formation by Nagorcka et al. (J. Theor. Biol. 1987) linear analysis revealed the possibility of an initially spatially uniform cell density going unstable to perturbations of two distinct spatial modes. Here we examine a simple one-dimensional caricature of their model which exhibits similar linear behaviour and present a nonlinear analysis which shows the possibility of superposition of modes subject to appropriate parameter values and initial conditions.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/bf00178779

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Journal of mathematical biology
Volume:
28
Issue:
3
Pages:
307-315
Publication date:
1990-01-01
DOI:
EISSN:
1432-1416
ISSN:
0303-6812
Source identifiers:
11295
Language:
English
Keywords:
Pubs id:
pubs:11295
UUID:
uuid:97e8822a-1098-4147-9d57-75d5b582e7fa
Local pid:
pubs:11295
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP